# SDR SWAA2022012609842

- Difficulty date: May 31, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 40,860 hours, 19,550 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Part number: 115A29532
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E SPAR AT 7' INBD OF THE DEFLECTOR RIB SEAL RETAINER FWD SIDE IS CRACKED / RH WING T/E SPAR AT 7' INBD OF THE DEFLECTOR RIB SEAL RETAINER FWD SIDE IS CRACKED - REMOVED CRACKED DEFLECTOR RIB AND REPLACED WITH NEW RIB IAW SRM 51-40-02-0G-0 AND BOEING DWG # 115A2930 REV A
